# SDR YENA2022080200737

- Difficulty date: July 30, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 01739
- Aircraft time: 76,093 hours, 27,546 cycles
- System (JASC): 5711 · Wing Spar
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION REAR SPAR TRAILING EDGE TOP SKIN, LOWER SURFACE, OVERHANG. BT W RIB7 TO RIB8 ON RH WING (REFER TO THE MPD TASK: 572178-01); PERFORMED REPAIR ON RH WING TOP SKIN BOTTOM SURFACE TRAILING EDGE BTW RIB 7 TO RIB 8 IN ACCORDANCE WITH EA NO. 57-0218-22 AND EC NO. A22-578-01, THIS REPAIR IS CATEGORY B AND MUST BE INSPECTED AT THRESHOLD (OR INSPECTION STAR POINT) 60000FC/120000FH WITH INTERVALS TBD AND METHOD OF INSPECTION TBD I.A.W. RDAF 81076843/003/2022 ISSUE A TOOL USED DIGITAL CALIPER P/N: 500-147-20 S/N: 12141490 DUE DATE: FEB-02-2023. TOOL USED EDDY CURRENT INSTRUMENT P/N: NORTEC 600D, S/N: 210138103, DUE DATE: APR-11-2023. TOOL USED ULTRASONIC THICKNESS GAUGE P/N: 45MG; S/N: 130060401; DUE DATE: JAN-26-2023. TOOL USED MICROMETER P/N: 293-340-30 ,S/N: 63324500; DUE DATE : SEP-24-2022. TOOL USED FLAP SPEED P/N: FPK-PRO-104, S/N: PRO-3344, DUE DATE: MAY-06-2023. COMPLETED MX-220 FORM BY CPCP PROGRAM ACCOMPLISHED ON AEROMAN W/O:2022 76/1. NRC: 2022 - 327776 TECH: J. MARTINEZ 8618012. INSP: E. LOPEZ AE 244 QC.
